I injured my knee and used Biseptine, is it infected?

Hello, I scraped my knee 4 days ago and I had put neosporin on it and covered it, but then I went to the doctor in France and she prescribed an antiseptic called Biseptine. So I used the antiseptic for 2 days until I used neosporin again last night. The wound was dry and I read that it should stay moist to prevent scabbing. I put on neosporin and then in the morning I found the wound to be yellow and mushy. I am not sure if it is infected or not. The picture that is yellow and mushy is the morning after I used neosporin and the other one that is dry is when I was only using the antiseptic. Is it infected? Should I be using the antiseptic and the neosporin or just one of them?

Age: 21
Female
Medications: Tylenol, Neosporin, Biseptine

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
Biseptine Was to prevent infection, while Neosporin is to treat infection, so my opinion is put warm compression to drain out the pus formation then use Neosporin
Simply petadine from the start could have solved the problem
Good Luck

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi
It is probably infected yes, i recommend doing a wound debridement and then you can use bivatracin spray as strong local antibiotic spray.

wpDiscuz